# SDR UPS405514

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED CRACK AND CORROSION ON FRAME AT BS 1860, JUST UNDER SIDE GUIDE.  REMOVED DAMAGED SECTION FROM FRAME UPPER CHORD AND REPAIRED FRAME ACC TO SRM 51-40-03 FIG 1.
